# SDR 95UAL900085

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608UA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Engine: Pwa JT9D7R4D
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Wheel Well
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEEL WELL FIRE LIGHT ILLUMINATED IN FLIGHT, LOWERED LANDING GEAR AND LIGHT WENT OUT.  A/C RETURNED TO FIELD UNDER AMBER ALERT, NO EVIDENCE OF FIRE FOUND.  REPLACED CARD SYSTEM, OPS CHECKS OK.  NO FAULT FOUND WITH CARD,  UNABLE TO DUPLICATE.
